# SDR 03206327

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6047051
- Part serial: 0115
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CREW REPORTED THE EMERGENCY TRACK LIGHTING BETWEEN ROW 3A AND 4A WAS INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY PACK AND REPLACED TRACK LIGHTING.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
